Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6980

Title: On Schur rings of group rings of finite groups
Authors: Apostolopoulou, C.
van Oystaeyen, F.
Issue Date: 1992
Citation: Communications in algebra, 20(7). p. 2139-2152
Abstract: Schur rings are rings associated to certain partitions of finite groups. They were introduced for applications in representation theory, cfr. [3][4]. The algebric structure of these rings has not been studied in depth. In this paper we determine explicit structure constants for Schur rings, we derive conditions for separability and we compute the centre. These results seem to be new even over fields.
URI: http://hdl.handle.net/1942/6980
DOI: 10.1080/00927879208824451
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.